1mg, best e pharmacy in India
MRP: Rs. 54.60 for 1 packet(s) (10 ML eye drop each)
1
Unfortunately, we don't have any more items in stock

food interaction for OCUREST AH

alcohol interaction for OCUREST AH

pregnancy interaction for OCUREST AH

lactation interaction for OCUREST AH

food
alcohol
pregnancy
lactation
No interaction found
No interaction found
Ocurest ah eye drop may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for OCUREST AH

Phenylephrine(0.12%w/v)

Uses

Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation.

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular
Naphazoline(0.05%w/v)

Uses

Naphazoline is used in the treatment of rhinitis (common cold) and conjunctivitis.

How it works

Naphazoline nitrate belongs to a class of medication called alpha 2 agonist. It works by temporarily narrowing swollen blood vessels and reduces swelling of mucous membrane in the nose to relieve congestion or irritation.

Common side effects

Blurred vision, Headache, Increased intraocular pressure, Dilation of the pupil of the eye, Tingling sensation
Chlorpheniramine(0.1%w/v)

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Menthol(0.005%w/v)

Uses

Menthol is used in the treatment of dermatitis (skin rash or irritation), itching and eczema (red and itchy skin).

How it works

Menthol primarily activates the cold-sensitive TRPM8 receptors in the skin. Menthol, after topical application, causes a feeling of coolness due to stimulation of 'cold' receptors by inhibiting Ca++ currents of neuronal membranes. It may also yield analgesic properties via kappa-opioid receptor agonism.

Common side effects

Vomiting, Nausea, Nystagmus (involuntary eye movement), Abdominal pain, Coma, Apnea (absence of breathing), Altered heart rate, Vertigo, Balance disorder (loss of balance), Contact dermatitis, Drowsiness

Common Dosage for OCUREST AH EYE DROP

Patients taking OCUREST AH EYE DROP

  • 46%
    Thrice A Day
  • 38%
    Once A Day
  • 13%
    Alternate Day
  • 4%
    Four Times A Day

SUBSTITUTES for OCUREST AH

No substitutes found

Expert advice for OCUREST AH

  • Oral phenylephrine should be taken with food
  • Phenylephrine can make you restless, so don't take it too close to bedtime
  • Do not use this medicine without doctor's advice if you are pregnant or breast feeding
  • Smoking may worsen the effect; therefore use of tobacco should be avoided.

Frequently asked questions for OCUREST AH

Phenylephrine

Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Naphazoline

Q.Is Naphazoline safe?
Naphazoline is safe if taken at prescribed dose and duration as advised by your doctor.

Chlorpheniramine

Q.Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Articles


Content on this page was last updated on 11 August, 2016, by Dr. Varun Gupta (MD Pharmacology)